crazy_diamond

Member
  • Content count

    1
  • Joined

  • Last visited

About crazy_diamond

  • Rank
    Member

Profile Information

  • Gender
    male
  1. I have been taking 25mg at bedtime for sleep and anxiety since December. It caused me to become a zombie, constipated, bloated and crazy heartburn. The last dose I took was last Monday night. I skipped last tuesdays dose as I had to be at an appointment very early the next morning. Well later that day I started getting nausea. Then came vomit and diarrhea. Hot flashes, sweating, insomnia. I decided to stop taking it as after dealing with stomach issues that left me bed ridden. Are these symptoms of withdrawal? How long do you think this will last if so? Anything to help sleep? The insomnia is crazy. I purchased some nausea meds and the hot flashes and chill seems to be dicapting. I still have a lot of anxiety, sorta of feels like adrenaline if that makes sense. I hope someone has a comment.